# SDR NOCA14007

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767304
- Aircraft serial: 28039
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED L4 EMERGENCY LIGHT, OPS NORMAL.
